An axiomatic characterization of the position value for network situations
Network situations as introduced by Jackson and Wolinsky (1996) incorporate the influence of the architecture of a network rather than just the connectivity it provides and thereby provide a more flexible setting than communication situations, which consist of a game with transferable utility and a network. We characterize the position value for network situations along the lines of the characterization of the Shapley value by Shapley (1953). In contrast to previous attempts to provide such an axiomatization, we require no condition on the underlying network. The reason for this is that we exploit the additional flexibility of network situations.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 64 (2012)
Issue (Month): 3 ()
|Contact details of provider:|| Web page: http://www.elsevier.com/locate/inca/505565|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Marco Slikker, 2005. "A characterization of the position value," International Journal of Game Theory, Springer;Game Theory Society, vol. 33(4), pages 505-514, November.
- Hamiache, Gerard, 1999. "A Value with Incomplete Communication," Games and Economic Behavior, Elsevier, vol. 26(1), pages 59-78, January.
- Guillaume HAERINGER, 1999.
"A New Weight Scheme for the Shapley Value,"
Working Papers of BETA
9910, Bureau d'Economie Théorique et Appliquée, UDS, Strasbourg.
- Jackson, Matthew O. & van den Nouweland, Anne, 2005.
"Strongly stable networks,"
Games and Economic Behavior,
Elsevier, vol. 51(2), pages 420-444, May.
- Matthew O. Jackson & Anne van den Nouweland, 2002. "Strongly Stable Networks," Microeconomics 0211006, EconWPA.
- Jackson, Matthew O. & van den Nouweland, Anne, 2002. "Strongly Stable Networks," Working Papers 1147, California Institute of Technology, Division of the Humanities and Social Sciences.
- Matthew O. Jackson, 2001. "Strongly Stable Networks," University of Oregon Economics Department Working Papers 2001-3, University of Oregon Economics Department, revised 15 Nov 2002.
- Borm, P.E.M. & Owen, G. & Tijs, S.H., 1992. "On the position value for communication situations," Other publications TiSEM 5a8473e4-1df7-42df-ad53-f, Tilburg University, School of Economics and Management.
- Matthew O. Jackson & Asher Wolinsky, 1994.
"A Strategic Model of Social and Economic Networks,"
1098, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- A. Ghintran & E. González-Arangüena & C. Manuel, 2012.
"A probabilistic position value,"
Annals of Operations Research,
Springer, vol. 201(1), pages 183-196, December.
- Amandine Ghintran & Enrique Gonzalez-Aranguena & Conrado Manuel, 2011. "A probabilistic position value," Working Papers hal-00988137, HAL.
- Amandine Ghintran & Enrique Gonzalez-Arangüena & Conrado Manuel, 2010. "A probabilistic position value," Working Paper Series 1006, Óbuda University, Keleti Faculty of Business and Management.
- Herings, P. Jean Jacques & van der Laan, Gerard & Talman, Dolf, 2008.
"The average tree solution for cycle-free graph games,"
Games and Economic Behavior,
Elsevier, vol. 62(1), pages 77-92, January.
- Herings, P.J.J. & van der Laan, G. & Talman, A.J.J., 2008. "The average tree solution for cycle-free graph games," Other publications TiSEM f243609c-2847-415f-ae52-1, Tilburg University, School of Economics and Management.
- HERINGS, P. Jean-Jacques & van der LAAN, Gerard & TALMAN, Dolf, "undated". "The average tree solution for cycle-free graph games," CORE Discussion Papers RP 2155, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Marco Slikker, 2005.
"Link Monotonic Allocation Schemes,"
International Game Theory Review (IGTR),
World Scientific Publishing Co. Pte. Ltd., vol. 7(04), pages 473-489.
When requesting a correction, please mention this item's handle: RePEc:eee:matsoc:v:64:y:2012:i:3:p:266-271. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.